# SDR 2007UALA01478

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 67,437 hours, 8,401 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT VERY DIM AT DOOR 1L BUSTLE.  [SUP 06-06-07]  RECHARGED BATTERY PACK OPS NORMAL
